# SDR C77A20130616013

- Difficulty date: June 13, 2013
- Submitted: June 16, 2013
- Operation: Air carrier
- Aircraft: N606CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 15,470 hours, 8,815 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Seal
- Part number: 14G0410203
- Condition: Worn
- Location: Thrust Reverser
- Part time: 15,470 hours, 8,815 cycles
- Component: Thrust Reverser
- Component part number: 15G0002013
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE OTBD THRUST REVERSER FWD 12 O'CLOCK PLATFORM IS TORN, IAW THE EFFECTIVITY OF THESE THRUST REVERSERS, THE SEALS REQUIRED ARE NO LONGER MANUFACTURED.     REPLACED SEALS.
